Hokkaido Mathematical Journal

Linearly compact modules and cogenerators II

Takeshi ONODERA

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 2, Number 2 (1973), 243-251.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758985

Digital Object Identifier
doi:10.14492/hokmj/1381758985

Mathematical Reviews number (MathSciNet)
MR327831

Zentralblatt MATH identifier
0268.16024

Citation

ONODERA, Takeshi. Linearly compact modules and cogenerators II. Hokkaido Math. J. 2 (1973), no. 2, 243--251. doi:10.14492/hokmj/1381758985. https://projecteuclid.org/euclid.hokmj/1381758985.


Export citation